We give estimates for the characteristic of convexity of the Banach spaces obtained by complex interpolation. It is proven that the intermediate spaces are uniformly non-square, provided this is true for "enough" boundary spaces.

The uniform nonsquareness for the complex interpolation spaces / E. Casini, M. Vignati. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 164:2(1992), pp. 518-523.

The uniform nonsquareness for the complex interpolation spaces

M. Vignati
Ultimo
1992

Abstract

We give estimates for the characteristic of convexity of the Banach spaces obtained by complex interpolation. It is proven that the intermediate spaces are uniformly non-square, provided this is true for "enough" boundary spaces.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/186864
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact